# SDR 2017FA0000600

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: General aviation
- Aircraft: N4911X
- Make and model: Robsin R44
- Aircraft serial: 1675
- Aircraft time: 3,016 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Boot
- Part number: C1562
- Part serial: NA
- Condition: Torn
- Location: Main Rotor
- Part time: 828 hours
- Component: Rotor Blade, Robsin
- Component part number: C0167
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT INSPECTION, FOUND THE MAIN ROTOR BLADE BOOT TORN THROUGH AT INNER BOOT CLAMP.  FLUID LEAKAGE NOTED ON BLADE BOOT AND MAST FAIRING.  REMOVED THE BOOT, AND IT  SHOWED A TEAR PROPAGATING FROM ENTIRE CIRCUMFERENCE OF CLAMP. OPPOSITE BLADE NOTED SIMILAR TEAR FORMING AT INNER CLAMP BUT NOT ALL THE WAY THROUGH. NO SHARP EDGES NOTED ON CLAMPS SUSPECT OVERLY TIGHTENED CLAMP ASSEMBLY.
